I have been on methadone for six years and I am now trying to taper myself down to 0 I am at 40 mg coming from 120. I am also taking xanax. My kids are staying with my mother in law while I do this and I miss them so very much I cry all the time about it. I am also very disapointed with myself because I messed up and toke some methadone two days this week and was not sopost to do that and I feel like I have let myself and my kids down. But my question is will i be depressed like this for a long tme?
HI welcome to the forum......a lot depends on how fost your coming off it alarms me to here you say you came from 120 down to 40 and now your mad at yourself for having some twice this week ....that is way to fast of a taper and your going to feel like you got hit by a train mentally and emotionally thats way to fast of a taper im really hoping im miss understanding this please post back with a bit more clarity coming off methadone takes months to do it nothing your going to do in a week or 2 the recovery time is typically 90 days after you last dose tyis stuff is not like the pills it plays by its own rules I would love to help you just clarafy some stuff and give me a bit more info will see what we can do good luck and God bless.......Gnarly
Hey gnarly sorry that I couldnt carifly that much its because my husband was in the room and I was sarced that he would read what I was writing. My mother in law has my kids, she said she would take them while I got off methadone which at first I that thought that would be great. And I know you are sopost to go down really slow but I starting missing My kids so much that I started going down 10 mg a day and then I was on 40 mg and got my take homes for the week and toke 3 doses at once and got really high, and then a few days later a bought 100 mg from someone and was sopost to save that for the three days that I was short , but because I had gotting a taste of getting high I toke that too and got high, I really feel bad because this not what I wanted to be happening right now my kids are not here and I wanted to get off of methadone but I don't think I can be away from them that long I am very depressed about this. I don't know what to do. We are in a hotel right now and we moving into a house this weekend and I was thinking about going and getting them after we get moved in and just start going down 2 or 3 mg a week so I can still take care of them.Another thing to is I am having to pay for the methadone right now untill I can get into a clinic that accepts medicaid that would help me to be able to go down slower because my husband is getting mad about having to pay 100 dollars a week. But right now I have no methadone for today or sat or sun do you think I will be o.k?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.